# SDR SWIA202162261

- Difficulty date: September 24, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL SPLICE ANGLE AT FS307.00 CORRODED   (C-CHECK RO 11/04/2021)   REMOVED AND INSTALLED NEW RH FLOOR SILL SPLICE ANGLE AT FS307.00. REF CRJ-900 SRM 51-42-10-001-001-A01 AND DWG: SH690-32170 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY
